# SDR AALA2018060549039

- Difficulty date: June 2, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N987AM
- Make and model: Airbus A321-231
- Aircraft serial: 7079
- Aircraft time: 5,647 hours, 2,193 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY OPERATION CYLINDER HAD LOW PRESSURE.  SERVICED THE R1 DOOR EMERGENCY OPERATION CYLINDER IAW AMM 52-22-00.
